# SDR GLBA20090918F

- Difficulty date: September 16, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 26,730 hours, 31,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 173
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE A CRACK IN THE AIRSTAIR DOOR LOWER FUSELAGE FRAME AT F.S. 173.41 AND STRINGER 11L. CRACK LENGTH APPROXIMATELY .750" IN LENGTH.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR LOWER FUSELAGE FRAME IAW E.O. 09-1900-53-021. RII INSPECTION COMPLIED WITH IAW E.O. 09-1900-53-021. INSPECTION SATISFACTORY.
